# SDR 98ZZZX3957

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - REF W/C DATED 10-19-96, LT AFT FUSELAGE HAS DENT LOCATED 24 INCHES AFT OF LT PRESSURE BULKHEAD AND 6 INCHES BELOW 'N' NUMBERS.  DENT IS 5 INCHES LONG BY MIN/D MAX - 1 INCHES/.078 INCH.  REPAIRED DENT IAW BAE FAX DJR/RJO437-98.
